Jan 28, 2012
Hi, I have been on Atripla from sept 2011, all has been well with a few side effect here and there. I am now experiencing some pain on my bottom right of my tummy and thinking liver problem so soon. What liver test do I have to do to check if its my liver that is beginning to give me trouble. Otherwise I don't see or feel any other symptoms. Regards SDG
| Response from Dr. Young
Hello and thanks for posting.
There are a number of causes of abdominal pain; it's difficult on the basis of the limited information you've provided (especially without a physical or laboratory examination) to determine the cause.
FWIW, pain in the lower right part of your abdomen is usually not related to liver.
I'd suggest speaking to your health care provider about your situation.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Can You Get Genital Warts Just From Touching?
- Do Condoms Prevent Genital Warts?
- Does Washing Up After Sex Prevent Std's?
- Genital Warts Transmission By Hand
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.